MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST, DRUG, 14 PANEL, A.D, 25/BX

Medline Industries, LP MEDLINE; TEST, DRUG, 14 PANEL, A.D, 25/BX
Catalog Number MPHD141A3C
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "their roseburg site is noticing on the uds cups that are instant they are not coming up positive and when they send for confirmation the patient is positive.Has had two instances so far.".
 
Additional Manufacturer Narrative
The customer reported the uds cups "are not coming up positive and when they send for confirmation the patient is positive" and that there had been two instances.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends, and the vendor reported that through internal investigation, including dhr review and inspection records review, no abnormalities were found.The complaint was not confirmed and could not be confirmed.No root cause was identified; no further action was taken because objectionable trends were not seen for this issue, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST, DRUG, 14 PANEL, A.D, 25/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50945532
Report Number1417592-2026-54096
Device Sequence Number10446619
Product Code NFT
UDI-Device Identifier20193489017554
UDI-Public20193489017554
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K182701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHD141A3C
Device Lot NumberW51440503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown